By Topic

Control of linear discrete-time stochastic dynamic systems with multiplicative disturbances

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Aoki, M. ; University of Illinois, Urbana, USA

Multiplicative random disturbances frequently occur in economic modeling. The money multiplier in a simple monetary macroeconomic model is treated as a random variable in this paper. The optimal control law is derived, and some consequences of erroneous modeling of the random disturbance are exhibited by simulation.

Published in:

Automatic Control, IEEE Transactions on  (Volume:20 ,  Issue: 3 )